Teen Health Community
03.12.13
About This Community:

This patient support community is for discussions relating to teen health, including abuse, acne and skin, alcohol and drugs, ADD/ADHD, exercise, growth disorders, infectious diseases, learning disorders, nutrition, piercings and tattoos, teen pregnancy, relationships, safe sex, sports injuries, STDs, vaccines, and weight loss.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

03.12.13

I've been vomiting for two weeks now. Majority of the time its this absolutely HORRIBLY tasting yellow fluid it doesn't have anything else. Other than once, it had clear fluid; I don't get it. Its mainly been in the morning. Right before I vomit I get a lot I mean a lot of saliva in my mouth. This all started after I took a dose of a sinus medication. I only took the medicine once. But months before I had taken it. Also, I don't know if this could have something to do with it, ever since a little girl I've complained of my stomach aching after I swallow my spit. Its always around the same time every month that the saliva bothers me. What's wrong with me? I'm getting sick of this. I'm going to be 16 in may.
4 Comments Post a Comment
Blank
351246_tn?1379685732
Hi!
If you are sexually active then one possibility is pregnancy. So take a pregnancy test and see.
Early morning nausea and vomiting can also be due to severe acidity and acid reflux. Take Omeprazole empty stomach in morning and an antacid gel at bedtime. Refrain from smoking, alcohol, fuzzy drinks and spicy food. If the vomit is due to reflux, this will help you. Do discuss this with your doctor as well and get yourself examined. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Blank
5066304_tn?1363282035
Hello! Thank you VERY much. I've had horrible sinuses. Could that of been it? I've also had bad nerves. I have been on birth control for the last 7 months but just changed to a cheaper generic version. I've heard of birth control having side effects could that be a possibility? Also, I used to starve myself and binge myself. I've been doing phenomenal with it. i Haven't binged in 8 months. Could binging & starving myself have life time effects on me? reason being, right around the time my eating disorder got out of control I stated getting light headed, then I'd get dizzy and lose my strength for a minute, I'd get stats and it'd gradually get worst. By the end of the whole stars I'd faint and black out i could hear everything. But I couldn't see anything but black. I went to the doctor and they said its from the pain i had in my side it was so severe in order to cope with it my body was blacking out. They did blood work. Everything was normal. But this is still happening to me even though I no longer have pain in my side & i eat normally. Any ideas or suggestions? Its scary. Thank you for your time! I hope you have a fantastic evening
Blank
5066304_tn?1363282035
Scratch the not hurling thing. I've vomitted twice today. But it was foam?!  What does that mean??
Blank
5066304_tn?1363282035
Could this be side effects from the birth control? I just started a different brand of thee pill.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Teen Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Adolescent Health Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom